A survey of various modifications of the notions of absolute retracts and absolute neighborhood retracts
Colloquium Mathematicum, Tome 46 (1982) no. 1, pp. 23-35
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_46_1_23_35,
author = {Jacek Klisowski},
title = {A survey of various modifications of the notions of absolute retracts and absolute neighborhood retracts},
journal = {Colloquium Mathematicum},
pages = {23--35},
year = {1982},
volume = {46},
number = {1},
doi = {10.4064/cm-46-1-23-35},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-46-1-23-35/}
}
TY - JOUR AU - Jacek Klisowski TI - A survey of various modifications of the notions of absolute retracts and absolute neighborhood retracts JO - Colloquium Mathematicum PY - 1982 SP - 23 EP - 35 VL - 46 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-46-1-23-35/ DO - 10.4064/cm-46-1-23-35 LA - en ID - 10_4064_cm_46_1_23_35 ER -
%0 Journal Article %A Jacek Klisowski %T A survey of various modifications of the notions of absolute retracts and absolute neighborhood retracts %J Colloquium Mathematicum %D 1982 %P 23-35 %V 46 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-46-1-23-35/ %R 10.4064/cm-46-1-23-35 %G en %F 10_4064_cm_46_1_23_35
Jacek Klisowski. A survey of various modifications of the notions of absolute retracts and absolute neighborhood retracts. Colloquium Mathematicum, Tome 46 (1982) no. 1, pp. 23-35. doi: 10.4064/cm-46-1-23-35
Cité par Sources :